# SDR ASAA0280448

- Difficulty date: October 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Engine: Pwa JT8D1
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK LANYARD BETWEEN GIRT BAR AND SLIDE COVER WAS FOUND DISCONNECTED.  REATTACHED LANYARD.
